# SDR 98ZZZX84

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47AH
- Make and model: Bell 47G-3B
- Aircraft serial: 2645
- Engine: Lyc TVO435A1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bellows
- Part number: 293548
- Condition: Failed
- Location: Carb Mixture
- Component: MA6AA
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

HELICOPTER LOST ENGINE POWER IN-FLIGHT.  DURING GROUND RUN TROUBLESHOOTING PROCESS, THE ENGINE WOULD NOT OPERATE ABOVE 1500 RPM.  THE MARVEL SCHEBELER (MODEL MA-6AA, SN AH-1-383) CARBURETOR WAS BENCH TESTED BY THE NTSB AND WOULD ONLY PERFORM APPROXIMATELY 50 PERCENT CAPACITY.  DURING CARBURETOR TEAR DOWN INSPECTION, FOUND PLASTIC RESIN ADHESIVE MISSING.  THIS ADHESIVE LOCKS THE BELLOWS TO THE SHAFT ON THE AUTOMATIC MIXTURE CONTROL (PN 293-548).  THIS ALLOWED THE BELLOWS TO  MOVE DOWN THE SHAFT, THEREFORE, LIMITING FUEL OUTPUT.
